Goodness-of-fit tests based on series estimators in nonparametric instrumental regression


Breunig, Christoph



DOI: https://doi.org/10.1016/j.jeconom.2014.09.006
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://christophbreunig.files.wordpress.com/2012/...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal of Econometrics
Volume: 184
Issue number: 2
Page range: 328-346
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Breunig, Christoph (2015) Goodness-of-fit tests based on series estimators in nonparametric instrumental regression. Journal of Econometrics Amsterdam [u.a.] 184 2 328-346 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item